# SDR DXTA200702201

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,310 hours, 3,137 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY ODOR IN CABIN, NO VISIBLE SMOKE.  [SUP 05-22-07]  REMOVED BOTH COALESCERS COCKPIT IS CLEAN. CABIN HAS OIL INSIDE SEPERATOR AND SOCK IS SATURATED WITH OIL. CLEANED SEPERATOR AND REPLACED SOCK. REMOVED AND REPLACED CABIN ACM. RAN ACM AND LEAK CHECKS GOOD. OPS CHECKS GOOD. ALL WORK IAW HAMILTON SUNDSTRAND MM 21-50-03.
